# SDR O9IA2013010500013

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N163AL
- Make and model: Lear 31A
- Aircraft serial: 053
- Aircraft time: 7,817 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, A STRANGE ODOR ON SHUTDOWN.  CREW STATED ON NEXT LEG RECEIVED A FAINT ODOR.  ON SHUTDOWN AT DESTINATION, CREW STATED SMOKE FILLED THE COCKPIT FROM THE PICCOLO TUBES AT THE CENTER OF THE WINDSHIELD.  INSPECTION PERFORMED AND FOUND NO ANOMALIES.  STARTED RT ENGINE, AND DETECTED THE ODOR.  SHUTDOWN RT ENGINE WITH NO SMOKE.  STARTED THE LT ENGINE AND COULD FAINTLY DETECT THE ODOR.  SHUTDOWN LT ENGINE WITH NO SMOKE.   NO DEFECT COULD BE FOUND.
